Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 142, NWS Lincoln, IL

June 4, 2011Champaign County, Vermilion County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 4, 2011, 8:33 PM CDT for Champaign County, Vermilion County, Illinois. It was in force for 57 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2011, 8:33 PM CDT (01:33 UTC)
Expired
Jun 4, 2011, 9:30 PM CDT
In force
57 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Champaign County, IL, Vermilion County, IL

The radar

The Indianapolis radar (KIND), 133 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 8:35 PM CDTTSTM WND DMG3 Se Danville, ILNUMEROUS TREES BLOWN DOWN ON GRAPE CREEK ROAD.
Jun 4, 8:35 PM CDTTSTM WND DMGTilton, ILNUMEROUS TREES BLOWN DOWN.
Jun 4, 8:36 PM CDTTSTM WND DMGDanville, ILPOWER LINES DOWN IN DANVILLE...ON GILBERT STREET. FROM TRAINED SPOTTERS FROM COUNTY EMERGENCY MANAGEMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 4:53 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2793 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2793 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1719 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

672 
WUUS53 KILX 050133
SVRILX
ILC019-183-050230-
/O.NEW.KILX.SV.W.0142.110605T0133Z-110605T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
833 PM CDT SAT JUN 4 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
  VERMILION COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 930 PM CDT.

* AT 829 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHWEST OF RANKIN...OR 6 MILES SOUTHEAST OF PAXTON...AND MOVING
  SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DANVILLE...GIFFORD...RANKIN...HOOPESTON...POTOMAC...ROSSVILLE...
  OAKWOOD...CATLIN...TILTON...WESTVILLE...GEORGETOWN...ARMSTRONG...
  MIDDLE FORK WILDLIFE AREA...COLLISON...HENNING...ALVIN...KICKAPOO
  STATE PARK...BISMARCK AND VERMILION COUNTY AIRPORT.

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 256 AND 257.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 203 AND 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3988 8756 3987 8757 4040 8816 4041 8794
      4049 8793 4049 8752 3988 8753
TIME...MOT...LOC 0133Z 301DEG 28KT 4041 8796
WIND...HAIL 60MPH 1.00IN

$$

BARNES
3 follow-up statements
514 
WWUS53 KILX 050158
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
858 PM CDT SAT JUN 4 2011

ILC019-050208-
/O.CAN.KILX.SV.W.0142.000000T0000Z-110605T0230Z/
CHAMPAIGN IL-
858 PM CDT SAT JUN 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHAMPAIGN COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3988 8756 3987 8757 4020 8793 4020 8752
      3988 8753
TIME...MOT...LOC 0158Z 301DEG 28KT 4002 8765

$$

ILC183-050230-
/O.CON.KILX.SV.W.0142.000000T0000Z-110605T0230Z/
VERMILION IL-
858 PM CDT SAT JUN 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
VERMILION COUNTY UNTIL 930 PM CDT...

AT 857 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
WESTVILLE...OR 8 MILES SOUTH OF DANVILLE...MOVING SOUTHEAST AT 30
MPH.

LOCATIONS IMPACTED INCLUDE...
  GEORGETOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3988 8756 3987 8757 4020 8793 4020 8752
      3988 8753
TIME...MOT...LOC 0158Z 301DEG 28KT 4002 8765
WIND...HAIL 60MPH 1.00IN

$$
799 
WWUS53 KILX 050223
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
923 PM CDT SAT JUN 4 2011

ILC183-050230-
/O.CON.KILX.SV.W.0142.000000T0000Z-110605T0230Z/
VERMILION IL-
923 PM CDT SAT JUN 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
VERMILION COUNTY UNTIL 930 PM CDT...

AT 920 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
GEORGETOWN...OR 15 MILES SOUTH OF DANVILLE...MOVING SOUTHEAST AT 30
MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN VERMILION COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3988 8756 3987 8757 4004 8776 4004 8775
      4003 8753 3988 8753
TIME...MOT...LOC 0223Z 316DEG 27KT 3992 8759
WIND...HAIL 60MPH 1.00IN

$$

AUTEN
083 
WWUS53 KILX 050228
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
928 PM CDT SAT JUN 4 2011

ILC183-050238-
/O.EXP.KILX.SV.W.0142.000000T0000Z-110605T0230Z/
VERMILION IL-
928 PM CDT SAT JUN 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VERMILION COUNTY
WILL EXPIRE AT 930 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM IN 
SOUTHERN PARTS OF VERMILION COUNTY.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 3988 8756 3987 8757 4004 8776 4004 8775
      4003 8753 3988 8753
TIME...MOT...LOC 0228Z 316DEG 27KT 3989 8756

$$

AUTEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:52 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jun 4, 6:52 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
652 PM CDT SAT JUN 4 2011

.DISCUSSION...
ISSUED 302 PM CDT SAT JUN 4 2011

ANOTHER HOT/HUMID DAY UNFOLDING ACROSS CENTRAL ILLINOIS. AN
APPROACHING COLD FRONT CURRENTLY EXTENDS FROM NORTHERN ONTARIO
INTO THE CENTRAL PLAINS. THIS FRONT WILL SINK INTO THE FORECAST
AREA LATER TODAY...REMAINING IN THE VICINITY UNTIL MONDAY. THIS
FRONT IS EXPECTED TO BE THE FOCUS FOR PERIODIC SHOWER/STORM
CHANCES WHILE IT IS AROUND. ANOTHER FRONT...FOLLOWING A SIMILAR
TRACK TO THIS ONE...SHOULD ARRIVE BY THURSDAY/FRIDAY WITH A
RENEWED THREAT FOR SHOWERS/STORMS. MAIN FORECAST CONCERNS REVOLVE
AROUND PRECIPITATION CHANCES WITH THESE FRONTS AND ANY NOCTURNAL
MCS/S...AS WELL AS HOW HOT IT WILL BE FOR THE UPCOMING WEEK.

12Z MODELS CONTINUE TO BE IN SURPRISINGLY GOOD AGREEMENT WITH
RESPECT TO MOST FEATURES EXPECTED TO IMPACT FORECAST AREA OVER THE
NEXT SEVERAL DAYS. DIFFERENCES PERSIST WITH THE MESOSCALE
CONVECTIVE DETAILS...AND THESE INDIVIDUAL DETAILS WILL STILL NEED
TO BE FINE TUNED AS THEY BECOME VERY SHORT TERM FORECAST CONCERNS.

SHORT TERM...TONIGHT THROUGH MONDAY...VIGOROUS SHORT WAVE OVER THE
WESTERN GREAT LAKES/NORTHERN ONTARIO WILL HELP DRIVE A COLD FRONT
INTO THE REGION TONIGHT. ONCE THE FRONT ARRIVES...IT WILL TEND TO
STALL OUT IN THE VICINITY UNTIL MONDAY AS IT BECOMES MORE PARALLEL
TO THE UPPER LEVEL FLOW. THE FRONT WILL SHIFT BACK NORTH AS A WARM
FRONT ON MONDAY AS UPPER LEVEL RIDGING STARTS TO BUILD INTO THE
AREA.

SHOWERS AND THUNDERSTORMS SHOULD DEVELOP ACROSS AT LEAST NORTHERN
PORTIONS OF THE FORECAST AREA BY THIS EVENING AS THE FRONT DRAWS
CLOSER. AN 18Z ILX SPECIAL SOUNDING SHOWED THE LOCAL AIRMASS WAS
STILL CAPPED...BUT THIS SHOULD BE ABLE TO BE BROKEN AS THE FRONT
PUSHES IN. THUNDERSTORM CHANCES SHOULD BE MUCH LOWER AS YOU HEAD
SOUTH TOWARD THE I-70 CORRIDOR AS THE FRONT WILL BE ARRIVING AT A
LESS FAVORABLE TIME OF DAY...AND THE CAPPING IS MUCH STRONGER AS
IS SUGGESTED BY THE MUCH MORE MIXED OUT SURFACE DEW POINTS. MCS
DEVELOPMENT IS SUGGESTED BY MANY MODEL SOLUTIONS LATER TONIGHT IN
THE VICINITY OF THE MO/IA BORDER AND THIS COMPLEX WOULD TEND TO
TRACK SOUTHEAST TOWARD THE FORECAST AREA BY SUNDAY MORNING.
OUTFLOW BOUNDARIES FROM THIS COMPLEX AND THE STALLED FRONT SHOULD
SERVE AS THE FOCUS FOR DIURNAL SHOWER/STORM DEVELOPMENT AGAIN
SUNDAY AFTERNOON/EVENING.

SEVERE STORMS ARE POSSIBLE INTO THIS EVENING IN NORTHERN SECTIONS
OF THE FORECAST AREA GIVEN CAPE VALUES OF 3-4K J/KG ONCE THE CAP
BREAKS...THOUGH SHEAR PROFILES ARE NOT THAT GREAT. ECHO TRAINING
ON THE WEST/EAST ORIENTED FRONT ALSO SUGGESTS A HEAVY RAIN THREAT.
INSTABILITY IS EXPECTED TO BE SIMILAR SUNDAY AFTERNOON/EVENING...
BUT SHEAR PROFILES ARE EXPECTED TO BE STRONGER.

THE PRECIPITATION RISK SHOULD TAPER OFF MONDAY AS THE FRONT SHIFTS
BACK NORTH OF THE FORECAST AREA...AND HEAT/HUMIDITY RE INTENSIFY.

LONG TERM...TUESDAY THROUGH SATURDAY...UPPER/SURFACE RIDGING BUILD
SIGNIFICANTLY FOR TUESDAY AND WEDNESDAY. THIS SUPPORTS QUIET
WEATHER BUT INCREASINGLY OPPRESSIVE HEAT/HUMIDITY. A STRONG WAVE
TOPPING THE RIDGE WILL PUSH ANOTHER SLOW MOVING FRONT INTO THE
AREA FOR THURSDAY INTO SATURDAY...PROVIDING ANOTHER PERIOD OF
UNSETTLED WEATHER. WELL ABOVE NORMAL HEAT/HUMIDITY WILL PERSIST.

BAK

&&

.AVIATION...
ISSUED 652 PM CDT SAT JUN 4 2011...FOR THE 00Z TAFS

STORMS ARE DEVELOPING ALONG A COLD FRONT THAT IS DROPPING SOUTH
ACROSS CENTRAL ILLINOIS. THE STORMS ARE MOVING FROM WEST TO EAST
AS THE FRONT DROPS SOUTH...SO HEAVY RAIN WILL BE POSSIBLE ALONG
WITH HAIL.

WILL INCLUDE 2 TO 3 HOUR TEMPOS AT ALL TAF SITES FOR THE MOST
LIKELY PERIOD OF STRONG STORM ACTIVITY. THAT SHOULD BE 00-02Z FOR
PIA/BMI, 03Z FOR CMI, AND 04Z FOR SPI/DEC. PIA AND BMI APPEAR TO
BE NORTH CLEAR OF THE STRONGEST STORMS...WITH DEC IN THE PATH OF
THE STRONGEST STORM IF IT HOLDS TOGETHER THROUGH 830 PM.

WINDS WILL NOT BE STRONG...MAINLY WESTERLY UNTIL THE FRONT
PASSES...THEN NORTHWEST.

A STRONG COMPLEX OF STORMS MAY DEVELOP LATE TONIGHT IN S IOWA/N
MISSOURI THAT MAY MOVE INTO OUR WESTERN COUNTIES SUNDAY MORNING.
WE HAVE A VCTS FOR MOST OF THE DAY TOMORROW TO ACCOUNT FOR STORM
ACTIVITY. STORMS WILL BE TIED TO WHERE THE COLD FRONT STALLS OUT
IN OUR SOUTH-CENTRAL COUNTIES...POSSIBLY FROM SPI TO MTO.

SHIMON
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 4, 3:42 PM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
342 PM CDT SAT JUN 4 2011

ILZ027>031-036>038-040>043-047>053-051100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
342 PM CDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

AN APPROACHING COLD FRONT WILL TRIGGER SCATTERED THUNDERSTORMS
ACROSS THE AREA THIS EVENING. A FEW OF THE STORMS COULD BECOME
SEVERE...WITH DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL BEING
THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STATIONARY FRONTAL BOUNDARY EXTENDING FROM NORTHERN MISSOURI
INTO THE OHIO RIVER VALLEY WILL SERVE AS THE FOCUS FOR ADDITIONAL
THUNDERSTORM DEVELOPMENT ON SUNDAY. SEVERE WEATHER WILL BE
POSSIBLE...WITH SOME OF THE STORMS POTENTIALLY PRODUCING DAMAGING
WIND GUSTS AND LARGE HAIL.

THE FRONT WILL REMAIN IN THE VICINITY ON MONDAY...CONTINUING
THE CHANCE FOR THUNDERSTORMS.

ANOTHER COLD FRONT WILL APPROACH LATER IN THE WEEK...WITH AN
INCREASING THREAT FOR THUNDERSTORMS BY THURSDAY.

FOR INTERESTS ALONG THE ILLINOIS RIVER BASIN...MINOR TO MODERATE
FLOODING WILL CONTINUE FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.

ILZ044>046-054>057-061-051100-
CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION-
342 PM CDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

AN APPROACHING COLD FRONT WILL TRIGGER SCATTERED THUNDERSTORMS
ACROSS THE AREA THIS EVENING. A FEW OF THE STORMS COULD BECOME
SEVERE...WITH DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL BEING
THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STATIONARY FRONTAL BOUNDARY EXTENDING FROM NORTHERN MISSOURI
INTO THE OHIO RIVER VALLEY WILL SERVE AS THE FOCUS FOR ADDITIONAL
THUNDERSTORM DEVELOPMENT ON SUNDAY. SEVERE WEATHER WILL BE
POSSIBLE...WITH SOME OF THE STORMS POTENTIALLY PRODUCING DAMAGING
WIND GUSTS AND LARGE HAIL.

THE FRONT WILL REMAIN IN THE VICINITY ON MONDAY...CONTINUING
THE CHANCE FOR THUNDERSTORMS.

ANOTHER COLD FRONT WILL APPROACH LATER IN THE WEEK...WITH AN
INCREASING THREAT FOR THUNDERSTORMS BY THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.

ILZ062-063-066>068-071>073-051100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
342 PM CDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STATIONARY FRONTAL BOUNDARY EXTENDING FROM NORTHERN MISSOURI
INTO THE OHIO RIVER VALLEY WILL SERVE AS THE FOCUS FOR THUNDERSTORM
DEVELOPMENT ON SUNDAY. SEVERE WEATHER WILL BE POSSIBLE...WITH SOME
OF THE STORMS POTENTIALLY PRODUCING DAMAGING WIND GUSTS AND LARGE
HAIL.

THE FRONT WILL REMAIN IN THE VICINITY ON MONDAY...CONTINUING
THE CHANCE FOR THUNDERSTORMS.

ANOTHER COLD FRONT WILL APPROACH LATER IN THE WEEK...WITH AN
INCREASING THREAT FOR THUNDERSTORMS BY THURSDAY.

FOR INTERESTS ALONG THE WABASH RIVER BASIN...FLOODING WILL CONTINUE
FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

In the hours before

Local storm report, Jun 4, 7:33 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
733 PM CDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             4 NE MIDDLETOWN         40.14N 89.54W
06/04/2011  M1.00 INCH       LOGAN              IL   TRAINED SPOTTER

0720 PM     TSTM WND GST     4 NE MIDDLETOWN         40.14N 89.54W
06/04/2011  M50.00 MPH       LOGAN              IL   TRAINED SPOTTER

&&

JRP
Local storm report, Jun 4, 7:36 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
736 PM CDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
06/04/2011  M0.53 INCH       LOGAN              IL   MESONET

            RAINFALL FELL IN 15 MINUTES

&&

JRP
Local storm report, Jun 4, 7:48 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
748 PM CDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             ELKHART                 40.02N 89.48W
06/04/2011  M0.50 INCH       LOGAN              IL   TRAINED SPOTTER

0725 PM     TSTM WND GST     ELKHART                 40.02N 89.48W
06/04/2011  M50 MPH          LOGAN              IL   TRAINED SPOTTER

0733 PM     HAIL             BROADWELL               40.07N 89.44W
06/04/2011  M0.50 INCH       LOGAN              IL   TRAINED SPOTTER

0733 PM     TSTM WND GST     BROADWELL               40.07N 89.44W
06/04/2011  M50 MPH          LOGAN              IL   TRAINED SPOTTER

&&

JRP
Local storm report, Jun 4, 7:49 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
749 PM CDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     TSTM WND GST     ROCHESTER               39.75N 89.54W
06/04/2011  E50 MPH          SANGAMON           IL   NWS EMPLOYEE

&&

JRP
Local storm report, Jun 4, 7:51 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
751 PM CDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
06/04/2011  M0.75 INCH       LOGAN              IL   MESONET

            RAINFALL MEASURED IN 30 MINUTES

&&

JRP
Local storm report, Jun 4, 8:02 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
802 PM CDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     TSTM WND DMG     1 E DAWSON              39.85N 89.44W
06/04/2011                   SANGAMON           IL   TRAINED SPOTTER

            SEVERAL METAL POWER POLES TOPPLED AND HIGH TENSION POWER
            LINES SNAPPED ON OLD ROUTE 36.

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:43 PM CDTAreal Flood AdvisoryILXLogan, Mason, Menard3 hr
Jun 4, 7:51 PM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Piatt, Sangamon and 1 more54 min
Jun 5, 3:56 AM CDTSpecial Weather StatementILXSchuyler64 min
Jun 5, 4:52 AM CDTSevere Thunderstorm WarningILXCass, Schuyler53 min
Jun 5, 5:05 AM CDTSevere Thunderstorm WarningILXMorgan, Scott55 min
Jun 5, 5:50 AM CDTSevere Thunderstorm WarningILXMorgan, Sangamon55 min
Jun 5, 6:50 AM CDTSpecial Weather StatementILXChristian55 min
Jun 5, 7:17 AM CDTSpecial Weather StatementILXSchuyler58 min
Jun 5, 7:29 AM CDTSpecial Weather StatementILXKnox61 min
Jun 5, 7:34 AM CDTFlash Flood WarningILXCass, Morgan, Schuyler, Scott5 hr
Jun 5, 7:38 AM CDTSevere Thunderstorm WarningILXChristian, Effingham, Shelby67 min
Jun 5, 8:15 AM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark, Woodford42 min
Jun 5, 8:25 AM CDTAreal Flood AdvisoryILXChristian, Effingham, Jasper, Shelby6 hr
Jun 5, 8:36 AM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland39 min
Jun 5, 8:52 AM CDTSpecial Weather StatementILXMcLean53 min
Jun 5, 10:25 AM CDTAreal Flood AdvisoryILXChampaign, Douglas, Edgar, Vermilion6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.